# SDR DALA2017090506605

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 76,246 hours, 57,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TO REMOVE CORROSION ON CUSP WEB BTW STA Y=1174 TO Y=1193, X=-54 TO X=-60, AREA WAS FOUND OUT OF LIMITS. CORROSION ON CUSP WEB BTW STA Y=1174 TO Y=1193, X=-54 TO X=-60 WAS REPAIRED PER SRM 51-70-04 FIG 2 (SHEET 1).
